MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY HARRELL 7MM BRONCH BRUSH (20/CS); BRUSH, BIOPSY, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY HARRELL 7MM BRONCH BRUSH (20/CS); BRUSH, BIOPSY, GENERAL & PLASTIC SURGERY
Catalog Number 000140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was created due to the receipt of a medwatch report mw5152454 on 25mar24.The report was found to be written against the 000140, harrell 7mm bronch brush (20/cs) device that was being used during an unknown procedure on 27feb24.The report stated, ¿head came off inside patients left lower lobe, doctor retrieved it using ion cath, pulmonary forceps and therapeutic bronchoscope.¿.There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to inspect the peel-pouch for any damage that may have occurred during transit or handling.If damaged, do not use.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report mw5152454 on 25mar24.The report was found to be written against the 000140, harrell 7mm bronch brush (20/cs) device that was being used during an unknown procedure on (b)(6) 2024.The report stated, ¿brush head came off inside patients left lower lobe, doctor retrieved it using ion cath, pulmonary forceps and therapeutic bronchoscope." there was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HARRELL 7MM BRONCH BRUSH (20/CS)
Common Device Name
BRUSH, BIOPSY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19164023
Report Number3007305485-2024-00061
Device Sequence Number7303967
Product Code GEE
UDI-Device Identifier10653405051091
UDI-Public(01)10653405051091(17)280416(10)202304184
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000140
Device Lot Number202304184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic